Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the number of $\left( {q + 1} \right)$-secant $S_{q - 1}$'s of a certain $V_k^n$ in an $S_{qk + q + k - 1}$


Author: B. C. Wong
Journal: Bull. Amer. Math. Soc. 39 (1933), 392-394
DOI: https://doi.org/10.1090/S0002-9904-1933-05639-2
This work is cited by: Bull. Amer. Math. Soc., Volume 39, Number 10 (1933), 755--757
MathSciNet review: 1562633
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05639-2